# SDR USAA970320

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23134
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nlg Ww
- Part time: 36,056 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 2 INCH CRACK NOSE WHEEL WELL 5 INCHES AFT OF 227 BULKHEAD 1 INCH BELOW W/W CEILING WEB.  INSTALLED DOUBLER, REPAIRED PER SRM 51-40-2.  (M)
